MAUDE Adverse Event Report: UROMEDICA, INC. PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN

UROMEDICA, INC. PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Model Number 800018-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Urinary Retention (2119); Hematuria (2558)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent bi-lateral implantation of proact.Patient had previous bladder neck contracture and radiation therapy.Patient was in retention after a cystoscopy one week prior to the proact procedure.Each device had 1cc fluid.Urethra was closed shut during post-op cystoscopy.One week later, patient was in retention.Devices were fully deflated and still in retention.Then, patient had gross hematuria, suspicious for an eroded device.Patient came back to or for cystoscopy and to address recurring bladder neck contracture.Patient left device was eroded and removed.Patient right device was reinflated to 0.5cc,and then cystoscopy showed erosion, so that was removed too.Patient sent home with a foley.

Brand Name
PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Common Device Name
PROACT
Manufacturer (Section D)
UROMEDICA, INC.
1840 berkshire lane n
plymouth MN 55441
Manufacturer Contact
thomas baker
1840 berkshire lane n
plymouth, MN 55441
7636949880
MDR Report Key23872015
Report Number3003477176-2025-00022
Device Sequence Number14782193
Product Code EZY
UDI-Device Identifier00180668000380
UDI-Public180668000380
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number800018-14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale